# SDR AT9900429

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 737-756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.   FOUND THE LEFT SUBFLOOR MEMBRANE AT BS 737-756 CORRODED AND CRACKED.  FORMED, TRIMMED, DRILLED, DEBURRED, TREATED AND PRIMED NEW SUBFLOOR MEMBRANE IAW DC9 SRM 51-10-2, 51-10-4 AND 51-10-3.
